MAUDE Adverse Event Report: BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. BD INTROSYTE¿ PRECISION INTRODUCER; INTRAVASCULAR CATHETER

BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. BD INTROSYTE¿ PRECISION INTRODUCER; INTRAVASCULAR CATHETER
Catalog Number 384040
Medical Device Problem Codes Leak/Splash (1354); Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/31/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that "approximately 3cm" of the bd introsyte¿ precision introducer was found broken after opening up the material during use.The following information was provided by the initial reporter, translated from (b)(6) to english: "when opening the material, it was noticed that it was approximately 3cm broken.".
 
Additional Manufacturer Narrative
H.6.Investigation summary: there was no sample or photo available to bd for evaluation.Therefore, bd was unable to perform a thorough investigation to verify the reported issue.Since, an investigation could not be performed bd was unable to determine a possible root cause.The manufacturing facility has been notified of this event but without a sample no corrective actions could be identified.A review of the device history record was performed and no quality issues were found during production.
 
Event or Problem Description
It was reported that "approximately 3cm" of the bd introsyte¿ precision introducer was found broken after opening up the material during use.The following information was provided by the initial reporter, translated from portuguese to english: "when opening the material, it was noticed that it was approximately 3cm broken.".

Brand Name
BD INTROSYTE¿ PRECISION INTRODUCER
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
MDR Report Key8728220
Report Number1710034-2019-00659
Device Sequence Number2637028
Product Code DYB
UDI-Device Identifier50382903840408
UDI-Public50382903840408
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K020834
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date10/31/2020
Device Catalogue Number384040
Device Lot Number7299824
Initial Date Received by Manufacturer 06/07/2019
Supplement Date Received by Manufacturer06/07/2019
Initial Report FDA Received Date06/24/2019
Supplement Report FDA Received Date07/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;